# SDR SWAA2024020935644

- Difficulty date: December 27, 2023
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,652 hours, 39,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727 794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE PLATE (Z CHANNEL) SHOWS SEVERAL SPOTS OF CORROSION FROM STA 794.3 TO STA 727. DOT 82-011.<[01] REMOVED AND REPLACED Z CHANNEL AT AFT CARGO COMPT FROM STA 727 TO STA 767 RBL 21 PER REF SRM 51-40-02-0G-0 AND DWG#146A7502.;[02] VERIFIED STEP # 1
